Numerical analysis of inclined penetration of
Doklady Akademii Nauk, Tome 316 (1991) no. 3, pp. 562-565
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_316_3_a10,
author = {S. A. Afanas'eva and S. A. Chernyshev and N. T. Yugov},
title = {Numerical analysis of inclined penetration of},
journal = {Doklady Akademii Nauk},
pages = {562--565},
year = {1991},
volume = {316},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_316_3_a10/}
}
S. A. Afanas'eva; S. A. Chernyshev; N. T. Yugov. Numerical analysis of inclined penetration of. Doklady Akademii Nauk, Tome 316 (1991) no. 3, pp. 562-565. http://geodesic.mathdoc.fr/item/DAN_1991_316_3_a10/